Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Memory loss with Nardil- does it go away in time? SLS

Posted by Mickapoo on December 11, 2008, at 12:11:46

In reply to Re: Memory loss with Nardil- does it go away in time?, posted by SLS on December 11, 2008, at 11:38:30

> I am all but sure the problem lies in your taking Nardil along with such a high dosage of Lamictal. Lamictal by itself can impair memory. Adding Nardil to Lamictal 300mg leaves me a moron. I found that I was OK at 200mg. The only thing is, you need to be prepared to have you depression worsen for a few days if you reduce the dosage too quickly.
>
>

LOL at the moron comment :) My dr is switching me to Parnate because Naril at 75 mg isn't working. I've been on it for 4 months. I wonder if Parnate has the same issues...

Mickapoo


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mickapoo thread:867856
URL: http://www.dr-bob.org/babble/20081204/msgs/868077.html